# SDR DHL2005740513

- Difficulty date: March 27, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N740
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE OB AFT FLAP LOWER SKIN DISBONDED AT TE CENTER.  CUT OUT DAMAGED AREA LWR SKIN APPROX 5 INCHES BY 1 1/2 INCHES IAW B727 SRM 54-40-20 FIG 31.  FABRICATED ONE FILLER  APPROX 5 INCHES BY 1 1/2 INCHES AND ONE DOUBLER APPROX 8 INCHES BY 3 INCHES USING .016 2024T3 PO NR 9001660 IAW B727 SRM 57-50-2 FIG 4.  CLEANED PREPPED APPLIED ADHESIVE PRIMER AND ADHESIVE TO ALL REPAIR SUFACES AND BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG31.  CURED REPAIR CLEANED AND PERFORMED POST BOND INSP WITH NO DELAM NOTED IAW B727 SRM 51-40-20 PARA 0 TREATED PRIMED AND SEALED REPAIR IAW B727 SRM 51-40-2 PARA P.
